Alert archive / Oklahoma / Tornado Warnings in 2022

Tornado Warning 57, NWS Norman, OK

November 4, 2022Atoka County, Bryan County, Oklahoma

NWS Norman, OK issued this tornado warning at Nov 4, 2022, 1:40 PM CDT for Atoka County, Bryan County, Oklahoma. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 4, 2022, 1:40 PM CDT (18:40 UTC)
Expired
Nov 4, 2022, 2:30 PM CDT
In force
50 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Atoka County, OK, Bryan County, OK

The radar

The Norman radar (KTLX), 187 km from the middle of the area, began a volume at 18:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 31, 10:35 PM CSTSevere Thunderstorm WatchSPC353 days
Nov 4, 1:02 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 6.7 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2022-11-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 399 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2022-11-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 235 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
399 J/kg
Mixed-layer CIN
-223 J/kg
Mixed-layer LCL
637 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
235 m²/s²
0-3 km storm-relative helicity
272 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

926 
WFUS54 KOUN 041840
TOROUN
OKC005-013-041930-
/O.NEW.KOUN.TO.W.0057.221104T1840Z-221104T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
140 PM CDT Fri Nov 4 2022

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Bryan County in southeastern Oklahoma...
  South central Atoka County in southeastern Oklahoma...

* Until 230 PM CDT.
    
* At 139 PM CDT, a severe thunderstorm capable of producing a 
  tornado was located near Durant, moving northeast at 40 mph. 
  Another possible tornado was located near Achille.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Durant, Caddo, Bokchito, Bennington, Caney, Armstrong, Blue, Utica,
  Albany, Wade and Bentley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3416 9598 3415 9596 3412 9594 3400 9594
      3386 9602 3384 9604 3385 9610 3383 9610
      3384 9615 3382 9615 3381 9618 3380 9618
      3381 9616 3377 9617 3375 9621 3403 9645
      3423 9623 3423 9597 3416 9593
TIME...MOT...LOC 1839Z 231DEG 34KT 3397 9637 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Mahale
3 follow-up statements
573 
WWUS54 KOUN 041858
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
158 PM CDT Fri Nov 4 2022

OKC005-013-041930-
/O.CON.KOUN.TO.W.0057.000000T0000Z-221104T1930Z/
Bryan OK-Atoka OK-
158 PM CDT Fri Nov 4 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR
NORTHEASTERN BRYAN AND SOUTH CENTRAL ATOKA COUNTIES...
    
At 157 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Utica, moving east at 30 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Caddo, Bokchito, Bennington, Caney, Blue, Utica, Albany, Wade and
Bentley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3416 9598 3415 9596 3412 9594 3400 9594
      3390 9600 3382 9627 3412 9635 3423 9623
      3423 9597 3416 9593
TIME...MOT...LOC 1857Z 253DEG 26KT 3393 9622 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Mahale
245 
WWUS54 KOUN 041904
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
204 PM CDT Fri Nov 4 2022

OKC005-013-041930-
/O.CON.KOUN.TO.W.0057.000000T0000Z-221104T1930Z/
Bryan OK-Atoka OK-
204 PM CDT Fri Nov 4 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR
NORTHEASTERN BRYAN AND SOUTH CENTRAL ATOKA COUNTIES...
    
At 204 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Bokchito, moving northeast at 35 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Bokchito, Bennington, Caney and Bentley. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3416 9598 3415 9596 3412 9594 3400 9594
      3395 9597 3390 9621 3421 9625 3423 9623
      3423 9597 3416 9593
TIME...MOT...LOC 1904Z 241DEG 31KT 3402 9614 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Mahale
289 
WWUS54 KOUN 041916
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
216 PM CDT Fri Nov 4 2022

OKC005-013-041930-
/O.CON.KOUN.TO.W.0057.000000T0000Z-221104T1930Z/
Bryan OK-Atoka OK-
216 PM CDT Fri Nov 4 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR NORTH
CENTRAL BRYAN AND SOUTH CENTRAL ATOKA COUNTIES...
    
At 216 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles north of Bennington, moving northeast at 45 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
north central Bryan and south central Atoka Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3416 9598 3415 9596 3412 9594 3407 9594
      3401 9608 3412 9614 3423 9597 3416 9593
TIME...MOT...LOC 1916Z 221DEG 41KT 3411 9603 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Mahale

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Nov 4, 12:37 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, Nov 4, 12:37 PM CDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1237 PM CDT Fri Nov 4 2022

...New AVIATION...

.SHORT TERM...
(Today and tonight)
Issued at 242 AM CDT Fri Nov 4 2022

Keeping the bullet format going given busy short term:

- Thunderstorms expected to continue developing very early this
morning and affect northwest and west-central Oklahoma. Most of the
storms should stay near and behind the cold front, minimizing the
severe threat. However, we will be watching closely for storms
east/ahead of the front for severe wind/brief tornado potential.

- Most model guidance has a relative minimum in activity across
central portions of Oklahoma through the morning, but any small
storm/showers that develops will have to be watched closely.

- The greatest tornado risk remains across southeast Oklahoma this
afternoon and evening, especially with those storms that stay
out/east of the cold front.

- Going to be chilly behind the front today and tonight, so while
many areas will see a mild and humid morning, falling temperatures
and gusty north winds will make it feel much different by late
afternoon. Cannot rule out some wet snow flakes across far northwest
Oklahoma this evening.

- Freezing temperatures appear possible across northern and western
portions of Oklahoma. Many areas have seen a freeze and we are well
beyond the date of average first freeze, so no freeze warnings
planned on this shift. This will be reassessed today.

- Brief elevated fire weather conditions across western north Texas
late this morning and this afternoon behind the dryline and ahead of
cold front.

Intense, progressive longwave trough will pass over the region today
and tonight. Initial jet streak currently progressing over the
Panhandles at this typing, yielding strong forcing near incoming
cold front. Scattered showers and storms expected to continue with a
few severe storms possible. What is preventing a greater risk of
nocturnal tornadoes early this morning will be fast southerly
progress of strong cold front. This will act to undercut the storms
and prevent the ingesting of surface based parcels. Could still mix
down some severe level wind gusts or perhaps see some marginally
severe hail though. Caveat will be if we get convection ahead
of/east of the front. If that happens the tornado threat will be
much higher, at least for brief/weak tornadoes.

While there could be a relative decrease in storm activity during
the post sunrise hours of the morning as the nocturnal low level jet
weakens, still expect some shower and thunderstorm activity along
and behind the cold front continuing into the afternoon. Activity
near the front will be more of a linear mode, and with progression
of colder air, minimal tornado threat is expected with storms near
front. Any storms east/ahead of the cold front will need to be
watched closely due to increasing instability and still sufficiently
strong low level shear. During the afternoon and evening, as cold
front overtakes the dryline and moves into an environment of
stronger instability and shear (mainly southeast of Interstate-44 or
near/southeast of Wichita Falls, Lawton, Oklahoma City and
Stillwater) severe thunderstorms are forecast to increase in both
intensity and coverage with damaging wind gusts and tornadoes the
main concerns, followed by some large hail. Storms that develop
ahead of the front, mainly across areas near and east of Ardmore and
Ada this afternoon and early evening, could pose a more substantial
tornado risk.

There will continue to be rain well behind the cold front this
afternoon and perhaps into the evening across northwest and north
central Oklahoma. With falling temperatures through the day, cannot
rule out some wet snow flakes across extreme northwest Oklahoma,
Harper and Woods counties. Current forecast does not mention snow,
but if precipitation lingers longer than expected, this could
change. If it happens, it would likely melt upon contact with a
relatively warm ground. Freezing or near freezing temperatures will
be in the forecast for late tonight, but with many areas having seen
a freeze this fall and those locations being beyond their average
first freeze, we opted not to issue any freeze headlines.

&&

.LONG TERM...
(Saturday through Thursday)
Issued at 242 AM CDT Fri Nov 4 2022

After below average temperatures to start the weekend, a moderation
of temperatures expected Sunday and Monday despite another weak
frontal intrusion on Sunday. With upper flow then becoming stronger
and more zonal, return flow (both warmer and more moist) will spread
over the region Monday into Tuesday. This could yield some warm
advection showers and perhaps a few thunderstorms. Next chance for
more impactful weather still progd by models late next week with
another longwave trough and associated cold front. Still a lot of
model disagreement on timing and impacts.

&&

.AVIATION...
(18Z TAFS)
Issued at 1233 PM CDT Fri Nov 4 2022

Showers and thunderstorms along a cold front will continue to
impact aviation weather this afternoon. The front is currently
from SWO to OUN to SPS and continuing southeastward. Storms have
developed behind it, with conditions frequently dropping into
MVFR/IFR. Gusty northwest winds and low ceilings can be expected
for several hours behind the front, with clearing occurring from
west to east overnight.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  37  62  48  72 /   0   0   0   0
Hobart OK         35  64  45  73 /   0   0   0   0
Wichita Falls TX  40  70  51  79 /   0   0   0   0
Gage OK           29  67  39  70 /  10   0   0   0
Ponca City OK     35  64  44  70 /  20   0   0   0
Durant OK         41  65  48  75 /  20   0   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

SHORT TERM...11
LONG TERM....11
AVIATION...04
Hazardous weather outlook, Nov 4, 3:01 AM CDT, 10 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
301 AM CDT Fri Nov 4 2022

OKZ004>048-050>052-TXZ083>090-050815-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
301 AM CDT Fri Nov 4 2022

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
Scattered thunderstorms across far northwest Oklahoma early this
morning are expected to spread eastward over the region today.

The greatest severe weather risk will be across southeast
Oklahoma, where tornadoes, damaging wind gusts, and large hail are
possible during the afternoon and evening hours. This area of
greatest concern will be near and east of Ardmore, Ada, and
Holdenville.

Farther to the north and west, strong to severe thunderstorms may
develop along a cold front and dryline as they move from west to
east this morning into the afternoon. The primary hazards will be
damaging wind gusts and large hail with a low tornado risk.

Thunderstorms should end from west to east Friday afternoon
through the evening hours.

.Fire Weather...
Brief, elevated fire weather conditions are possible across
western north Texas this afternoon.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

.Thunderstorms...
The next chance for thunderstorms will be Monday into Tuesday,
mainly across southeast and central Oklahoma. Organized severe
storms are not expected.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

Mahale

In the hours before

Special weather statement, Nov 4, 11:36 AM CDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Norman OK
1136 AM CDT Fri Nov 4 2022

OKZ034-036-TXZ083-085-041700-
Greer OK-Jackson OK-Wilbarger TX-Hardeman TX-
1136 AM CDT Fri Nov 4 2022

...A strong thunderstorm will impact portions of central Jackson,
south central Greer, northwestern Wilbarger and east central Hardeman
Counties through NOON CDT...

At 1136 AM CDT, Doppler radar was tracking a strong thunderstorm 4
miles northwest of Chillicothe, moving northeast at 55 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Altus, Chillicothe, Olustee, Martha, Elmer, Friendship, Altus Air
Force Base, Odell and Humphreys.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3418 9951 3426 9970 3481 9947 3468 9915
TIME...MOT...LOC 1636Z 206DEG 49KT 3429 9957

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

Zwink
Special weather statement, Nov 4, 12:16 PM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Norman OK
1216 PM CDT Fri Nov 4 2022

OKZ022-035-036-041745-
Kiowa OK-Washita OK-Jackson OK-
1216 PM CDT Fri Nov 4 2022

...A strong thunderstorm will impact portions of south central
Washita, northeastern Jackson and central Kiowa Counties through 1245
PM CDT...

At 1216 PM CDT, Doppler radar was tracking a strong thunderstorm near
Friendship, moving northeast at 55 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Altus, Hobart, Roosevelt, Gotebo, Headrick, Friendship, Altus Air
Force Base, Warren, Tom Steed Reservoir and Humphreys.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3481 9926 3481 9925 3482 9925 3517 9902
      3502 9874 3454 9921 3464 9937
TIME...MOT...LOC 1716Z 212DEG 47KT 3469 9921

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

Zwink
Special weather statement, Nov 4, 12:22 PM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Norman OK
1222 PM CDT Fri Nov 4 2022

OKZ006-007-011-012-041815-
Major OK-Garfield OK-Alfalfa OK-Grant OK-
1222 PM CDT Fri Nov 4 2022

...A strong thunderstorm will impact portions of eastern Alfalfa,
western Grant, northwestern Garfield and northeastern Major Counties
through 115 PM CDT...

At 1222 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles northwest of Ringwood, moving northeast at 55 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Helena, Ringwood, Wakita, Cleo Springs, Goltry, Meno, Jet, Nash,
Hillsdale, Manchester, Carrier, Great Salt Plains Lake and Waldron.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3627 9820 3640 9848 3700 9823 3700 9760
TIME...MOT...LOC 1722Z 212DEG 49KT 3642 9833

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

Zwink
Special weather statement, Nov 4, 12:55 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Norman OK
1255 PM CDT Fri Nov 4 2022

OKZ051-052-041830-
Marshall OK-Bryan OK-
1255 PM CDT Fri Nov 4 2022

...A strong thunderstorm will impact portions of northwestern Bryan
and eastern Marshall Counties through 130 PM CDT...

At 1255 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles north of Pottsboro, moving northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Durant, Kingston, Silo, Mead, Armstrong, Cartwright, Woodville,
Little City, eastern Lake Texoma, Calera and Mcbride.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3385 9663 3388 9659 3389 9659 3390 9663
      3392 9666 3391 9668 3386 9669 3383 9671
      3382 9675 3383 9677 3386 9678 3387 9680
      3412 9664 3411 9629 3382 9656
TIME...MOT...LOC 1755Z 215DEG 27KT 3384 9669

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Mahale
Special weather statement, Nov 4, 1:10 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Norman OK
110 PM CDT Fri Nov 4 2022

OKZ035-037-038-TXZ085-086-041845-
Tillman OK-Kiowa OK-Comanche OK-Wichita TX-Wilbarger TX-
110 PM CDT Fri Nov 4 2022

...A strong thunderstorm will impact portions of southwestern
Comanche, southern Kiowa, central Tillman, northwestern Wichita and
east central Wilbarger Counties through 145 PM CDT...

At 110 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles north of Harrold, moving northeast at 55 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Frederick, Snyder, Chattanooga, Davidson, Manitou, Hollister,
Loveland, Oklaunion and Harrold.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3404 9900 3414 9919 3467 9898 3450 9858
TIME...MOT...LOC 1810Z 212DEG 49KT 3416 9905

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

Zwink
Special weather statement, Nov 4, 1:16 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Norman OK
116 PM CDT Fri Nov 4 2022

OKZ017-018-023-024-041845-
Kingfisher OK-Canadian OK-Caddo OK-Blaine OK-
116 PM CDT Fri Nov 4 2022

...A strong thunderstorm will impact portions of west central
Kingfisher, northwestern Caddo, Blaine and northwestern Canadian
Counties through 145 PM CDT...

At 116 PM CDT, Doppler radar was tracking a strong thunderstorm near
Colony, moving northeast at 60 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Watonga, Geary, Okeene, Hydro, Canton, Longdale, Hitchcock,
Bridgeport, Greenfield, Loyal, Eagle City, southeastern Canton Lake,
Southard and Omega.

This includes Interstate 40 between mile markers 87 and 101.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3606 9807 3536 9844 3541 9862 3617 9858
TIME...MOT...LOC 1816Z 210DEG 54KT 3533 9864

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

Zwink

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 4, 2:40 AM CDTSpecial Weather StatementOUNHarper35 min
Nov 4, 3:18 AM CDTSevere Thunderstorm WarningOUNHarper27 min
Nov 4, 3:54 AM CDTSpecial Weather StatementOUNHarper21 min
Nov 4, 4:10 AM CDTSpecial Weather StatementOUNHarper20 min
Nov 4, 4:26 AM CDTSpecial Weather StatementOUNHarper34 min
Nov 4, 4:56 AM CDTSpecial Weather StatementOUNHarper19 min
Nov 4, 5:23 AM CDTSpecial Weather StatementOUNHarper37 min
Nov 4, 6:22 AM CDTSpecial Weather StatementOUNWoodward38 min
Nov 4, 6:52 AM CDTSpecial Weather StatementOUNHarmon23 min
Nov 4, 6:56 AM CDTSevere Thunderstorm WarningOUNGreer, Harmon38 min
Nov 4, 7:25 AM CDTSpecial Weather StatementOUNBeckham35 min
Nov 4, 7:47 AM CDTSpecial Weather StatementOUNCuster28 min
Nov 4, 7:52 AM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Washita53 min
Nov 4, 8:09 AM CDTSpecial Weather StatementOUNMajor36 min
Nov 4, 8:14 AM CDTSpecial Weather StatementOUNGarfield31 min
Nov 4, 8:21 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major39 min
Nov 4, 8:46 AM CDTSpecial Weather StatementOUNMajor29 min
Nov 4, 8:52 AM CDTSpecial Weather StatementOUNKay38 min
Nov 4, 9:01 AM CDTSpecial Weather StatementOUNGrant29 min
Nov 4, 9:15 AM CDTSpecial Weather StatementOUNAlfalfa, Garfield, Grant, Major45 min
Nov 4, 9:59 AM CDTSpecial Weather StatementOUNGrant31 min
Nov 4, 10:16 AM CDTSpecial Weather StatementOUNMajor44 min
Nov 4, 10:41 AM CDTSpecial Weather StatementOUNWashita34 min
Nov 4, 11:35 AM CDTSpecial Weather StatementOUNGrant25 min
Nov 4, 11:36 AM CDTSpecial Weather StatementOUNJackson24 min
Nov 4, 11:52 AM CDTSevere Thunderstorm WarningOUNJackson23 min
Nov 4, 12:16 PM CDTSpecial Weather StatementOUNKiowa29 min
Nov 4, 12:22 PM CDTSpecial Weather StatementOUNAlfalfa, Grant53 min
Nov 4, 12:39 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Custer, Kiowa, Washita20 min
Nov 4, 12:55 PM CDTSpecial Weather StatementOUNMarshall35 min
Nov 4, 1:08 PM CDTTornado WarningOUNBryan52 min
Nov 4, 1:10 PM CDTSpecial Weather StatementOUNTillman35 min
Nov 4, 1:16 PM CDTSpecial Weather StatementOUNBlaine29 min
Nov 4, 1:21 PM CDTSevere Thunderstorm WarningOUNComanche, Tillman39 min
Nov 4, 1:34 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman41 min
Nov 4, 1:42 PM CDTSpecial Weather StatementOUNGarfield33 min
Nov 4, 2:05 PM CDTAreal Flood AdvisoryOUNAtoka, Bryan3 hr
Nov 4, 2:09 PM CDTSpecial Weather StatementOUNComanche36 min
Nov 4, 2:14 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNAtoka46 min
Nov 4, 2:20 PM CDTTornado WarningOUNAtoka25 min
Nov 4, 2:33 PM CDTSpecial Weather StatementOUNBryan27 min
Nov 4, 2:38 PM CDTTornado WarningOUNBryan37 min
Nov 4, 2:54 PM CDTSevere Thunderstorm WarningOUNJefferson, Stephens20 min
Nov 4, 3:03 PM CDTTornado WarningOUNAtoka, Bryan27 min
Nov 4, 3:34 PM CDTFlash Flood WarningOUNAtoka, Bryan, Johnston, Marshall5 hr
Nov 4, 3:36 PM CDTSpecial Weather StatementOUNMarshall24 min
Nov 4, 3:42 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Love, Marshall, Murray48 min
Nov 4, 3:50 PM CDTAreal Flood AdvisoryOUNAtoka, Coal, Johnston, Marshall, Pontotoc3 hr
Nov 4, 4:01 PM CDTSevere Thunderstorm WarningOUNBryan44 min
Nov 4, 4:06 PM CDTFlash Flood WarningOUNAtoka, Coal, Hughes, Johnston, Pontotoc4 hr
Nov 4, 4:48 PM CDTSpecial Weather StatementOUNCoal, Hughes27 min

Nearby

Tornado Warnings in Oklahoma, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.